MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES
Model Number CDS0701-NT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Mitral Valve Stenosis (1965)
Date of Event 12/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
(b)(6) - expand g4 phase 1 and phase 2 study.Patient id: (b)(6).It was reported that on (b)(6) 2021, the patient presented with mixed mitral regurgitation with mitral annular and leaflet calcification, leaflet tethering.One mitraclip was successfully implanted, reducing the mr to grade 1+.There was no device deficiency.On (b)(6) 2022, mitral stenosis was diagnosed on the follow-up echocardiogram.A device deficiency is being reported, however, there was no malfunction or deficiency specified.The account was unable to provide more specifics at this time.Per physician, the event was not serious.There was no unplanned hospitalization, and no medical intervention provided.No additional information was provided regarding this issue.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine a cause for the reported device issue and mitral stenosis.Mitral stenosis is listed in the instructions for use as a known possible complication associated with the mitraclip procedures.The reported serious injury/illness/impairment was a result of case specific circumstance as no treatment was provided for the mitral stenosis.There is no indication of a product issue with respect to manufacture, design, or labeling.

Brand Name
MITRACLIP
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21700645
Report Number2135147-2025-01570
Device Sequence Number7910070
Product Code NKM
UDI-Device Identifier08717648230943
UDI-Public(01)08717648230943(17)220621(10)10622R160
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2022
Device Model NumberCDS0701-NT
Device Catalogue NumberCDS0701-NT
Device Lot Number10622R160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale
Patient Weight52 KG